Sakaguchi type function defined by $(\mathfrak{p},\mathfrak{q})$-Derivative operator using Gegenbauer polynomials

Document Type : Research Paper


1 Department of Mathematics, Agurchand Manmull Jain college, Meenambakkam, Chennai-600114, Tamil Nadu, India

2 Department of Mathematics, Patrician College of Arts and Science, Adyar, Chennai-600020, Tamil Nadu, India

3 Department of Mathematics, Bursa Uludag university, 16059, Bursa, Turkey


An introduction of a new subclass of bi-univalent functions involving Sakaguchi type functions defined by $(\mathfrak{ p},\mathfrak{q})$-Derivative operators using Gegenbauer polynomials have been obtained. Further, the bounds for initial coefficients $ |a_{2}|$, $| a_{3}| $ and Fekete Szeg\"{o} inequality  have been estimated.


[1] D.A. Brannan and J.Clunie, Aspects of contemporary complex analysis, Academic Press, 1980.
[2] S. Baskaran, G. Saravanan and B. Vanithakumari, Sakaguchi type function defined by (p, q)-fractional operator
using Laguerre polynomials, Palestine J. Math. 11 (2022), 41–47.
[3] R. Chakrabarti and R.Jagannathan, A (p,q)-oscillator realization of two-parameter quantum algebras, J. Phys.
A, Math. Gen. 24 (1991), no. 13, 7-11.
[4] A. Amourah, A. Alamoush and M. Al-Kaseasbeh, Gegenbauer polynomials and bi-univalent functions, Palestine
J. Math. 10 (2021), no. 2, 625–632.
[5] B.A. Frasin, Coefficient inequalities for certain classes of Sakaguchi type functions. Int. J. Nonlinear Sci. 10
(2010), no. 2, 206–211.
[6] N.N. Lebedev, Special functions and their applications. Prentice-Hall, 1965.
[7] M. Lewin, On a coefficient problem for bi-univalent functions. Proc. Amer. Math. Soc. 18 (1967), no. 1, 63–68.
[8] E. Netanyahu, The minimal distance of the image boundary from the origin and the second coefficient of a
univalent function in |z| < 1, Arch. Rational Mech. Anal. 32 (1969), no. 2, 100–112.[9] S. Owa, T. Sekine and R. Yamakawa, Notes on Sakaguchi functions (Coefficient Inequalities in Univalent Function
Theory and Related Topics), RIMS Kokyuroku 1414 (2005), 76-82.
[10] S. Owa, T. Sekine and R.Yamakawa, On Sakaguchi type functions, Appl Math. Comput. 187 (2007), 356–361.
[11] K. Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan. 11 (1959), no. 1, 72–75.
[12] M. Reimer, Multivariate polynomial approximation, Birkhauser, 2012.
[13] G. Saravanan and K.Muthunagai, Co-efficient estimates for the class of bi-quasi-convex functions using Faber
polynomials,. Far East J. Math. Sci. 102 (2017), no. 10, 2267–2276.
[14] G. Saravanan and K. Muthunagai, Coefficient estimates and Fekete-Szeg¨o inequality for a subclass of Bi-univalent
functions defined by symmetric Q-derivative operator by using Faber polynomial techniques, Period. Engin. Natural Sci. 6 (2018), no. 1, 241–250.
[15] T.G. Shaba and A.K. Wanas, Coefficients bounds for a new family of bi-univalent functions associated with
(U,V)-Lucas polynomials. Int.,J.Nonlinear Anal, Appl. 13 (2022), no. 1, 615–626.
[16] A.K. Wanas, L.I Cotirlˇa, New applications of Gegenbauer polynomials on a new family of Bi-Bazileviˇc functions
governed by the q-srivastava-Attiya operator, Math. 10 (2022), 1-9, Article ID 1309.
[17] A.K. Wanas and A. Lupa¸s, Applications of Laguerre polynomials on a new family of bi-prestarlike functions,
Symmetry 14 (2022), 1–10 , Article ID 645.
[18] Q.H. Xu, Y.C. Gui and H.M. Srivastava, Coefficient estimates for a certain subclass of analytic and bi-univalent
functions, Appl. Math. Lett. 25 (2012), no. 6, 990–994.
[19] Q.H. Xu, H.G. Xiao and H.M. Srivastava, A certain general subclass of analytic and bi-univalent functions and
associated coefficient estimate problems, Appl. Math. Comput. 218 (2012), no. 23, 11461–11465.
[20] S. Yal¸cin, K. Muthunagai and G. Saravanan, A subclass with bi-univalence involving (p,q)-Lucas polynomials
and its coefficient bounds, Bol. Soc. Mat. Mex. 26 (2020), 1015–1022.
Volume 13, Issue 2
July 2022
Pages 2197-2204
  • Receive Date: 25 January 2022
  • Revise Date: 25 May 2022
  • Accept Date: 13 June 2022